Skip to content
Postmates Home
Location markerEnter delivery addressChevron down small

up&up Ibuprofen (nsaid) Pain Reliever and Fever Reducer Caplets (200 ct)

$4.93
Details

Up & Up Ibuprofen Tablets 200 mg are designed to provide temporary relief from minor aches and pains associated with headaches, muscle aches, minor arthritis pain, toothaches, backaches, the common cold, and menstrual cramps. Intended for use by adults and children aged 12 years and older, these coated, capsule-shaped tablets contain the active ingredient ibuprofen.


Ingredients

Ingredients: Ibuprofen (Nsaid)* 200.0mg, Colloidal Silicon Dioxide, Croscarmellose Sodium, Additives: Colloidal Silicon Dioxide, Croscarmellose Sodium

Directions

Directions do not take more than directed the smallest effective dose should be used adults and children 12 years and over: take 1 caplet every 4 to 6 hours while symptoms persist if pain or fever does not respond to 1 caplet, 2 caplets may be used do not exceed 6 caplets in 24 hours, unless directed by a doctor children under 12 years: ask a doctor


The information shown here may not be current, complete, or accurate. Always check the item's packaging for product information and warnings. Target is not affiliated with Uber. In-app item prices are higher than in-store item prices because they include a service fee paid to Uber for your platform service.